MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY¿ AFOCUS LL¿ DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY¿ AFOCUS LL¿ DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81594
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference: 2182269-2019-00017, 3008452825-2019-00075, 3005334138-2019-00090.Following an atrial fibrillation ablation procedure, the patient experienced a stroke.In the recovery room, a crooked mouth and failure to respond was noted in the patient.A stroke was suspected and the patient was transferred to another center and was followed.The cause of the stroke is unknown.There were no performance issues with any abbott device during the procedure.

Brand Name
INQUIRY¿ AFOCUS LL¿ DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
MDR Report Key8350449
Report Number2030404-2019-00009
Device Sequence Number206490
Product Code DRF
UDI-Device Identifier05414734305006
UDI-Public05414734305006
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberIBI-81594
Device Lot Number5860488
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS NXT STEERABLE INTRODUCER; REFLEXION SPIRAL BI-DIRECTIONAL RADIUS CATHETER; SWARTZ BRAIDED TRANSSEPTAL GUIDING INTRODUCER
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight58